# SDR KCSA201508141040

- Difficulty date: August 14, 2015
- Submitted: August 15, 2015
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 73,445 hours, 12,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2203.0 LT STRINGER 44, CORROSION ON OTBD WEB OF STRINGER.
